NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient arrives back on the ward after surgery. What does the nurse assess first?

  1. AThe wound dressing
  2. BAirway and breathing
  3. CPain score
  4. DFluid balance chart
2.护理学基础困难

Eight hours after surgery a patient has not passed urine and has lower abdominal discomfort with a swelling above the pubic bone. What should the nurse do?

  1. AEncourage the patient to drink two litres of water quickly
  2. BRecord it and check again the next morning
  3. CCheck the bladder volume with a scanner and report the findings
  4. DGive a laxative to relieve the swelling
3.感染控制与患者安全中等

When should blood specimen tubes be labeled?

  1. AAt the nurses’ station before going to the patient, to save time
  2. BAt the bedside, in front of the patient, right after collection
  3. CBy the laboratory staff after the tubes arrive
  4. DBack at the station after all the samples are collected
4.感染控制与患者安全困难

Which patient with a suspected infection meets the qSOFA criteria that signal a higher risk of a poor outcome?

  1. ARespiratory rate 18/min, alert, systolic BP 130 mmHg, temperature 38.5 °C
  2. BRespiratory rate 20/min, alert, systolic BP 110 mmHg, heart rate 110/min
  3. CRespiratory rate 24/min, new confusion, systolic BP 95 mmHg
  4. DRespiratory rate 16/min, alert, systolic BP 105 mmHg, WBC 13,000/mm3
5.优先排序与委派中等

交班后,护士应首先看哪位患者?

  1. A一名糖尿病患者,早餐前血糖 160 mg/dL(8.9 mmol/L)
  2. B一名哮喘患者,使用辅助呼吸肌,SpO₂ 为 88%
  3. C一名肺炎患者,体温 38.2 °C,30 分钟前刚用过退热药
  4. D一名髋关节置换术后两天、疼痛 5/10 的患者
6.优先排序与委派困难

A dehydrated child is to receive IV fluids with added potassium. Which finding should the nurse confirm first?

  1. AThat the child’s temperature is normal
  2. BThat the child can walk without help
  3. CThat the child is passing urine
  4. DThat the child is hungry
7.临床护理中等

A patient who injects drugs has a fever, a new heart murmur and small dark lines under the nails. What is the likely diagnosis?

  1. APericarditis
  2. BRheumatic fever
  3. CMyocardial infarction
  4. DInfective endocarditis
8.临床护理困难

A severely hypothermic patient is in cardiac arrest. Why is resuscitation usually continued until they are rewarmed?

  1. AAdrenaline works better in cold patients
  2. BCold patients cannot be defibrillated at all, so CPR is the only possible treatment
  3. CHypothermia always causes brain death quickly
  4. DThe cold protects the brain, so recovery may be possible after long resuscitation
9.实验室检查值与电解质中等

A patient has macrocytic anemia with numbness and tingling of the feet and poor balance. Which deficiency is most likely?

  1. AIron (low ferritin)
  2. BVitamin C (ascorbic acid)
  3. CVitamin B12
  4. DFolate (folic acid)
10.实验室检查值与电解质困难

An older adult with type 2 diabetes is drowsy and very dehydrated. Glucose 920 mg/dL (51 mmol/L), serum osmolality 350 mOsm/kg, pH 7.36, urine ketones negative or trace. Which condition fits best?

  1. AHyperosmolar hyperglycemic state (HHS)
  2. BDiabetic ketoacidosis (DKA)
  3. CMetformin-related lactic acidosis
  4. DSyndrome of inappropriate ADH (SIADH)
11.药理学中等

During adult cardiac arrest, how often is IV adrenaline (epinephrine) usually repeated?

  1. AOnce only, at the start
  2. BEvery 3–5 minutes
  3. CEvery 30 seconds
  4. DEvery 15–20 minutes
12.药理学困难

A patient with epilepsy needs pain relief. Why is tramadol used with caution?

  1. AIt always causes respiratory arrest in epilepsy
  2. BIt speeds up the metabolism of all antiepileptic drugs
  3. CIt lowers the seizure threshold
  4. DIt causes a sharp rise in blood glucose
13.内外科护理:心血管与呼吸中等

A patient with heart failure is comfortable at rest but becomes breathless walking across a room. Which NYHA class fits best?

  1. AClass III
  2. BClass I
  3. CClass IV
  4. DClass II
14.内外科护理:心血管与呼吸困难

After a car crash, a patient is severely breathless with absent breath sounds on the right, a deviated trachea, distended neck veins and BP 76/40 mmHg. What is the immediate management?

  1. AInsertion of a urinary catheter to monitor output
  2. BA chest X-ray to confirm the diagnosis before any treatment
  3. CLying the patient flat with the legs raised
  4. DUrgent needle or finger decompression of the right chest
15.内外科护理:神经、内分泌与肾脏中等

Which measure best detects a decline in breathing in a patient with Guillain–Barré syndrome?

  1. ADaily chest X-rays
  2. BPeak flow before and after a bronchodilator
  3. COxygen saturation alone
  4. DRegular forced vital capacity measurements
16.内外科护理:神经、内分泌与肾脏困难

一名老年 2 型糖尿病患者血糖 48 mmol/L,渗透压 365 mOsm/kg,无明显酮体,意识混乱。首要任务是什么?

  1. A口服葡萄糖以防治疗期间发生低血糖
  2. B谨慎静脉补液,并密切检查渗透压、血钠和血糖
  3. C大剂量静脉推注胰岛素,使血糖在一小时内降至正常
  4. D严格限制液体以避免脑水肿
17.内外科护理:消化、围手术期与肿瘤中等

对病情稳定的消化道出血患者,哪种红细胞输血策略符合目前的证据?

  1. A给所有人输血,使血红蛋白始终保持在 150 g/L 以上
  2. B每次内镜检查前常规输两个单位
  3. C无论血红蛋白或症状如何,从不输血
  4. D限制性阈值,多数稳定患者常在约 70 g/L
18.内外科护理:消化、围手术期与肿瘤困难

拔除硬膜外导管数小时后,一名使用抗凝药的患者出现背痛和逐渐加重的腿部无力。应怀疑什么?

  1. A尿路感染引起的背痛
  2. B硬膜外血肿,需要紧急评估和 MRI
  3. C硬膜外阻滞在一天内的正常消退
  4. D骶部压疮引起的牵涉性腿痛
19.产科护理中等

Which statement describes the "4 Ts" causes of postpartum haemorrhage?

  1. ATemperature, tachycardia, tears and time
  2. BTone, trauma, tissue and thrombin
  3. CTone, tachycardia, transfusion and tissue
  4. DTrauma, tension, temperature and thrombosis
20.产科护理困难

A woman had a classical (vertical upper-segment) caesarean in her last pregnancy. She asks about her plan for this birth. Which answer is accurate?

  1. AHer previous incision makes no difference to the plan
  2. BShe should try for a vaginal birth with oxytocin induction
  3. CShe should wait until 42 weeks and then decide
  4. DA planned repeat caesarean before labour is advised
21.儿科护理中等

新生儿的哪项发现提示先天性巨结肠?

  1. A出生后 48 小时内未排出胎粪
  2. B犬吠样咳嗽
  3. C鲜黄色稀便
  4. D4 周时喷射性呕吐
22.儿科护理困难

How is pain best assessed in a 10-year-old with severe cerebral palsy who cannot speak?

  1. AWith a behavioural tool such as revised FLACC, using the parents' knowledge of usual cues
  2. BOnly by checking whether the heart rate is above normal
  3. CWith a 0–10 numerical scale, by asking the child to point to a number on a printed chart
  4. DPain cannot be assessed, so analgesia is given only on request
23.精神科护理中等

Which communication approach is best for a patient with moderate dementia?

  1. AAsk several questions together to save time
  2. BUse abstract language and long explanations so the patient feels respected
  3. CSpeak loudly and quickly so that the patient stays alert
  4. DUse short, simple sentences and give one instruction at a time
24.精神科护理困难

A man with gambling disorder has lost his savings and has large debts. He tells the nurse, "My family would be better off without me." What should the nurse do?

  1. AReassure him that his family will forgive him
  2. BAsk directly about suicidal thoughts and plans, and assess his risk
  3. CFocus only on helping him create a budget
  4. DChange the subject to his gambling triggers and how to avoid the betting shop
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C95 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 95 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

95 °F
T = °C
26.护理数学与单位换算困难
1 tbsp? mL8 fl oz? mL3 tsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tbsp / 液体营养补充剂, 8 fl oz / 果汁, 3 tsp / 止咳糖浆。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tbsp = 15 mL1 fl oz = 30 mL1 tsp = 5 mL
V = mL
27.剂量计算中等
80 kg15 mg/kg/天4× 每天D = ? mg

某患者体重 80 kg。医嘱剂量为每天 15 mg/kg,分 4 次等量给药。每次给多少毫克 D?

80 kg15 mg/kg/天4× 每天
D = mg
28.剂量计算困难
39 kg115 cmBSA = √(h·w/3600)250 mg/m²D = ? mg

一名患者身高 115 cm,体重 39 kg。医嘱为 250 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

115 cm39 kg250 mg/m²
D = mg
29.静脉输液速度中等
380 mL剩余? mL/h2 h 剩余

医嘱要求在 10 小时内输入 1500 mL。8 小时后你发现袋中还剩 380 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1500 mL / 10 h经过 8 h: 380 mL
R = mL/h
30.静脉输液速度困难
4 g500 mL? mL/h2 mg/min

一袋中含有 4 g 药物,溶于 500 mL。医嘱为每分钟 2 mg。泵速 R 应设为多少 mL/h?

4 g/500 mL2 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量8 小时班次汤200 mL果冻100 mL冰屑120 mL静脉输液60 mL/h × 8 h静脉抗生素1 × 50 mL尿液425 mL尿液175 mL尿液150 mL尿液400 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 60 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

60 kg8 h尿液: 425 mL尿液: 175 mL尿液: 150 mL尿液: 400 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL80 mL/h开始 07:0012:00: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 07:00 开始用输液泵以 80 mL/h 输注。到 12:00 时袋中还剩多少 mL V?

500 mL80 mL/h07:00 → 12:00
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 16 次/分,SpO₂ 97%正在补充吸氧,血压 112/68 mmHg,脉搏 140 次/分,清醒,体温 37.0 °C。NEWS2 总分是多少?

RR 16SpO₂ 97%O₂SBP 112HR 140AT 37.0 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 97%吸室内空气,血压 118/70 mmHg,脉搏 70 次/分,无反应,体温 36.8 °C。患者属于哪个临床风险组?点击它。

RR 14SpO₂ 97%空气SBP 118HR 70UT 36.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · Airway and breathing

为什么是这个答案

After anaesthesia the airway and breathing are checked first, then circulation, consciousness, pain, the wound, drains and fluids.

答案

B · Airway and breathing
2.护理学基础

答案: C · Check the bladder volume with a scanner and report the findings

为什么是这个答案

These signs suggest postoperative urinary retention. A bladder scan confirms the volume, and the doctor is told so it can be relieved, often by catheterisation.

答案

C · Check the bladder volume with a scanner and report the findings
3.感染控制与患者安全

答案: B · At the bedside, in front of the patient, right after collection

为什么是这个答案

Labeling tubes at the bedside, using two patient identifiers and in the patient’s presence, prevents wrong-patient specimens. Pre-labeled or later-labeled tubes are easily mixed up.

答案

B · At the bedside, in front of the patient, right after collection
4.感染控制与患者安全

答案: C · Respiratory rate 24/min, new confusion, systolic BP 95 mmHg

为什么是这个答案

qSOFA scores one point each for a respiratory rate of 22/min or more, altered mental status and a systolic BP of 100 mmHg or less. Two or more points mean higher risk, so the first patient needs urgent escalation.

答案

C · Respiratory rate 24/min, new confusion, systolic BP 95 mmHg
5.优先排序与委派

答案: B · 一名哮喘患者,使用辅助呼吸肌,SpO₂ 为 88%

为什么是这个答案

哮喘患者使用辅助呼吸肌且 SpO₂ 低,显示急性呼吸窘迫,这是呼吸问题。血糖升高、中度疼痛以及已在处理的发热都是真实存在的,但紧急程度较低。

答案

B · 一名哮喘患者,使用辅助呼吸肌,SpO₂ 为 88%
6.优先排序与委派

答案: C · That the child is passing urine

为什么是这个答案

Potassium is not added to IV fluids until the child is passing urine, because poor kidney function can let potassium build up to dangerous levels.

答案

C · That the child is passing urine
7.临床护理

答案: D · Infective endocarditis

为什么是这个答案

Infective endocarditis causes fever and a new or changing murmur, sometimes with splinter haemorrhages. Several sets of blood cultures are taken before long-course IV antibiotics.

答案

D · Infective endocarditis
8.临床护理

答案: D · The cold protects the brain, so recovery may be possible after long resuscitation

为什么是这个答案

Hypothermia reduces the brain's oxygen needs, and good recoveries have occurred after long resuscitation. Death is usually not confirmed until the patient has been rewarmed, unless injuries are clearly not survivable.

答案

D · The cold protects the brain, so recovery may be possible after long resuscitation
9.实验室检查值与电解质

答案: C · Vitamin B12

为什么是这个答案

B12 and folate deficiencies both cause macrocytic anemia, but B12 deficiency also damages the spinal cord and peripheral nerves, causing numbness, tingling and poor balance. Neurological damage can become permanent if treatment is delayed.核对依据: Vitamin B12 deficiency anemia - Medical Encyclopedia · MedlinePlus (NIH) (2026); Vitamin B12 level - Medical Encyclopedia · MedlinePlus (NIH) (2026)

答案

C · Vitamin B12
10.实验室检查值与电解质

答案: A · Hyperosmolar hyperglycemic state (HHS)

为什么是这个答案

HHS causes extreme hyperglycemia and high osmolality with severe dehydration, but enough insulin is present to prevent significant ketosis, so the pH is near normal. DKA has ketones and acidosis; SIADH has low osmolality.核对依据: Ketoacidosis · StatPearls (NCBI Bookshelf) (2023); Osmolality blood test · MedlinePlus (NIH) (2025)

答案

A · Hyperosmolar hyperglycemic state (HHS)
11.药理学

答案: B · Every 3–5 minutes

为什么是这个答案

In adult advanced life support, adrenaline 1 mg IV or IO is repeated every 3–5 minutes during the arrest. High-quality CPR and defibrillation for shockable rhythms remain the priorities.

答案

B · Every 3–5 minutes
12.药理学

答案: C · It lowers the seizure threshold

为什么是这个答案

Tramadol can cause seizures, especially at high doses or with other drugs that lower the seizure threshold. Its serotonergic action also raises the risk of serotonin syndrome.

答案

C · It lowers the seizure threshold
13.内外科护理:心血管与呼吸

答案: A · Class III

为什么是这个答案

NYHA class I has no limitation, class II slight limitation with ordinary activity, class III marked limitation with less than ordinary activity but comfortable at rest, and class IV symptoms at rest. The class guides treatment and prognosis.

答案

A · Class III
14.内外科护理:心血管与呼吸

答案: D · Urgent needle or finger decompression of the right chest

为什么是这个答案

These signs indicate a tension pneumothorax, which causes obstructive shock. It is decompressed immediately (needle or finger thoracostomy) without waiting for an X-ray, followed by a chest drain. The nurse gives high-flow oxygen and calls for senior help.

答案

D · Urgent needle or finger decompression of the right chest
15.内外科护理:神经、内分泌与肾脏

答案: D · Regular forced vital capacity measurements

为什么是这个答案

In Guillain–Barré syndrome, the breathing muscles weaken progressively. A falling vital capacity shows this early, long before oxygen saturation drops. A weak cough and difficulty counting in one breath are other warning signs.

答案

D · Regular forced vital capacity measurements
16.内外科护理:神经、内分泌与肾脏

答案: B · 谨慎静脉补液,并密切检查渗透压、血钠和血糖

为什么是这个答案

HHS 首先用静脉补液治疗,单靠补液往往就能降低血糖。渗透压迅速下降有脑水肿风险,所以要逐渐降低。如果有酮体,或补液后血糖不再下降,则以低速率加用胰岛素。由于血栓风险高,VTE 预防很重要。

答案

B · 谨慎静脉补液,并密切检查渗透压、血钠和血糖
17.内外科护理:消化、围手术期与肿瘤

答案: D · 限制性阈值,多数稳定患者常在约 70 g/L

为什么是这个答案

在许多消化道出血患者中,限制性输血(血红蛋白常约 70 g/L 时输血,目标为 70–90 g/L,心血管疾病患者阈值更高)的结局优于开放性输血。大出血则按大量出血方案处理。

答案

D · 限制性阈值,多数稳定患者常在约 70 g/L
18.内外科护理:消化、围手术期与肿瘤

答案: B · 硬膜外血肿,需要紧急评估和 MRI

为什么是这个答案

使用硬膜外镇痛期间或拔管后,出现运动无力加重、麻木、背痛或膀胱功能障碍,尤其是使用抗凝药时,可能提示硬膜外血肿或脓肿。这是急症:需要紧急麻醉评估和 MRI,必要时手术减压,以防永久性瘫痪。

答案

B · 硬膜外血肿,需要紧急评估和 MRI
19.产科护理

答案: B · Tone, trauma, tissue and thrombin

为什么是这个答案

The 4 Ts are tone (atony), trauma (tears, haematomas, rupture), tissue (retained placenta or clots) and thrombin (clotting disorders). Tone is the most common cause.

答案

B · Tone, trauma, tissue and thrombin
20.产科护理

答案: D · A planned repeat caesarean before labour is advised

为什么是这个答案

A classical uterine scar carries a high risk of rupture during labour, so trial of labour is contraindicated. A repeat caesarean is planned before labour starts, and she should come in at once if contractions begin.

答案

D · A planned repeat caesarean before labour is advised
21.儿科护理

答案: A · 出生后 48 小时内未排出胎粪

为什么是这个答案

胎粪排出延迟、腹胀和胆汁性呕吐提示先天性巨结肠。较大的儿童可能有慢性便秘和带状大便。

答案

A · 出生后 48 小时内未排出胎粪
22.儿科护理

答案: A · With a behavioural tool such as revised FLACC, using the parents' knowledge of usual cues

为什么是这个答案

Children with cognitive impairment are assessed with behavioural tools such as the revised FLACC, which can include the child's individual pain behaviours. Parents know the child's baseline and are key partners in pain assessment.

答案

A · With a behavioural tool such as revised FLACC, using the parents' knowledge of usual cues
23.精神科护理

答案: D · Use short, simple sentences and give one instruction at a time

为什么是这个答案

Simple, one-step instructions, calm tone, eye contact and enough time to respond support understanding. Questions with yes/no or limited choices are easier to answer than open, complex ones.

答案

D · Use short, simple sentences and give one instruction at a time
24.精神科护理

答案: B · Ask directly about suicidal thoughts and plans, and assess his risk

为什么是这个答案

Gambling disorder is associated with a raised risk of suicide, especially with debt, shame and hopelessness. The statement is a warning sign that needs direct questions and risk assessment.

答案

B · Ask directly about suicidal thoughts and plans, and assess his risk
25.护理数学与单位换算

答案: T = 35 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

95 − 32 = 63

乘以 5/9

T = 63·5/9 = 35 °C

答案

T = 35 °C
26.护理数学与单位换算

答案: V = 270 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tbsp = 1·15 = 15 mL
8 fl oz = 8·30 = 240 mL
3 tsp = 3·5 = 15 mL

相加

V = 15 + 240 + 15 = 270 mL

答案

V = 270 mL
27.剂量计算

答案: D = 300 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

15·80 = 1200 mg

每次剂量

D = 1200/4 = 300 mg

答案

D = 300 mg
28.剂量计算

答案: D = 279 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(115·39/3600) = √1.246 = 1.116 m²

剂量

D = 250·1.116 = 279 mg

答案

D = 279 mg
29.静脉输液速度

答案: R = 190 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1500/10 = 150 mL/h

新速率

R = 380/2 = 190 mL/h

答案

R = 190 mL/h

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

30.静脉输液速度

答案: R = 15 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

4000 mg/500 mL = 8 mg/mL

每小时剂量

2·60 = 120 mg/h

泵速

R = 120/8 = 15 mL/h

答案

R = 15 mL/h
31.静脉输液与液体平衡

答案: U = 2.4 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

425 + 175 + 150 + 400 = 1150 mL

每千克每小时

U = 1150/(60·8) = 2.396 ≈ 2.4 mL/kg/h

答案

U = 2.4 mL/kg/h
32.静脉输液与液体平衡

答案: V = 100 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

07:00 → 12:00 = 5 h

已输入体积

80·5 = 400 mL

剩余体积

V = 500 − 400 = 100 mL

答案

V = 100 mL
33.临床评估评分

答案: NEWS2 = 5

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 16/min → 0
SpO₂ 97% → 0
吸氧 → 2
SBP 112 mmHg → 0
HR 140/min → 3
清醒 (A) → 0
T 37.0 °C → 0

相加

NEWS2 = 0 + 0 + 2 + 0 + 3 + 0 + 0 = 5

答案

NEWS2 = 5
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 97% → 0
吸空气 → 0
SBP 118 mmHg → 0
HR 70/min → 0
无反应 (U) → 3
T 36.8 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 0 + 3 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions